Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 53, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 27, 2013, 3:22 PM MDT for 4 counties in New Mexico. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2013, 3:22 PM MDT (21:22 UTC)
- Expired
- Jul 27, 2013, 5:15 PM MDT
- In force
- 113 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 105 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -70 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
740
WGUS55 KABQ 272122
FFWABQ
NMC028-039-043-049-272315-
/O.NEW.KABQ.FF.W.0053.130727T2122Z-130727T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
322 PM MDT SAT JUL 27 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
SOUTH CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO
NORTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
NORTHWESTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 515 PM MDT
* AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 17 MILES WEST OF SANTA CLARA
PUEBLO...OR ABOUT 7 MILES NORTHWEST OF LOS ALAMOS. THE STORM
PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. RAINFALL AMOUNTS
OF ONE TO TWO INCHES WILL BE LIKELY OVER THE NORTHWEST PORTION OF
THE LAS CONCHAS BURN SCAR.
THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
LIMITED TO SANTA CLARA CANYON...RIO DEL OSO...CAMP MAY
ROAD...QUEMAZAN TRAIL..HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
LAS CONCHAS CAMPGROUND...INDIAN SERVICE ROUTE 602 AND THE
EASTERN PORTION OF VALLES CALDERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN
AREA.
&&
LAT...LON 3615 10662 3606 10631 3600 10607 3593 10606
3590 10640 3601 10663
$$
401 follow-up statement
210
WGUS75 KABQ 272306
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 PM MDT SAT JUL 27 2013
NMC028-039-043-049-272317-
/O.EXP.KABQ.FF.W.0053.000000T0000Z-130727T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-SANTA FE-RIO ARRIBA-
506 PM MDT SAT JUL 27 2013
...FLASH FLOOD WARNING WILL EXPIRE AT 515 PM MDT FOR SOUTH CENTRAL
RIO ARRIBA...NORTHWESTERN SANTA FE...NORTHEASTERN SANDOVAL AND
NORTHERN LOS ALAMOS COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3615 10662 3606 10631 3600 10607 3593 10606
3590 10640 3601 10663
$$
40What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 3:10 PM MDT, 12 minutes earlier.
Area forecast discussion, Jul 27, 3:10 PM MDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 310 PM MDT SAT JUL 27 2013 .DISCUSSION... THOUGH A MUCH SLOWER START TO TODAYS CONVECTION...IT STILL LOOKS TO BE SHAPING UP TO BE ANOTHER ACTIVE EVENING ACROSS THE LAND OF ENCHANTMENT. A WEAK DISTURBANCE WILL BE ROUNDING THE TOP OF THE UPPER LEVEL HIGH THIS EVENING. AS IT DOES SO...EVEN HIGHER PWATS WILL BE DRAWN UP INTO WESTERN NM FROM ARIZONA. IN FACT...BASED ON THE BLENDED TPW SATELLITE PRODUCT...ADVECTION OF THESE HIGHER PWATS IS ALREADY OCCURRING ACROSS THE NW. BASED ON THE LATEST RUN OF THE HRRR...AND TO SOME EXTENT THE LOCAL WRF AND GFS...A LINE OR BROKEN LINE OF THUNDERSTORMS WILL DEVELOP ACROSS W/NW NM AND MOVE EASTWARD INTO THE RIO GRANDE VALLEY THIS EVENING. THOUGH THESE STORMS SHOULD BE MOVING A BIT FASTER THAN STORMS YESTERDAY...IT WILL STILL BE SLOW...PLUS THE HIGH PWATS AND INSTABILITY WILL BE SUFFICIENT FOR HIGH RAIN RATES. THE FLASH FLOOD WATCH IS IN GOOD SHAPE...AND WILL CONTINUE IT THROUGH 10Z. THE MCV ACROSS SOUTHERN NM HAS WANDERED NORTH AND PERHAPS NW A BIT TODAY...BUT SO FAR...LITTLE CONVECTION HAS FORMED OUT AHEAD OF IT. MODELS ARE NOT SHOWING MUCH CONVECTION DEVELOPING LATER THIS EVENING...SO WILL NOT ADD THE SOUTH CENTRAL MOUNTAINS AND SURROUNDING AREA TO THE FFA AT THIS TIME. THIS AREA WILL HAVE TO BE MONITORRED HOWEVER. BASED ON THE 1.59 INCH PWAT ON THE 12Z EPZ SOUNDING...THERE IS QUITE A BIT OF JUICE TO WORK WITH. THE AFOREMENTIONED LINE MOVING INTO THE RGV THIS EVENING MAY MAKE IT THIS FAR EAST LATE TONIGHT AS WELL. AFTER TODAY...THE DRYING TREND WILL COMMENCE. STRONGER WESTERLY FLOW WILL BRING IN DRIER AIR...AND BEGIN TO LIMIT CONVECTION ON SUNDAY. LOOKS LIKE THE NORTHERN TIER OF THE STATE WILL HAVE THE BEST CHANCES AT ADDITIONAL PRECIPITATION...PARTICULARLY ACROSS THE NE WHERE A WEAK FRONTAL BOUNDARY WILL SET UP JUST SOUTH OF THE COLORADO BORDER. THIS WILL BE A FOCUS FOR THUNDERSTORMS IN THE AFTN/EVE. DRIER CONDITIONS WILL CONTINUE MONDAY AND TUESDAY...AS DRIER AIR CONTINUES TO FILTER INTO THE STATE. STORMS MAY BE LIMITED TO THE NORTHEAST WHERE THE AFOREMENTIONED BOUNDARY LINGERS. THIS WILL CERTAINLY BE AN ABRUPT CHANGE TO THE RECENT WET CONDITIONS THE LAND OF ENCHANTMENT HAS FACED. BY WEDNESDAY...THE UPPER HIGH WILL CREEP BACK NORTHWARD...AND SOME MOISTURE WILL SEEP BACK NORTH AS WELL. LOOKS LIKE THE CENTER OF THE UPPER HIGH WILL SET UP OVER SE NM AND ALLOW FOR A MORE TRADITIONAL MONSOON PATTERN TO SET UP. THUS...PRECIP CHANCES WILL TREND BACK UP TOWARD THE LATTER HALF OF THE WEEK. 34 && .FIRE WEATHER... UPPER AIR PATTERN CHANGE IN PROGRESS THIS WEEKEND WITH A TRANSITION FROM A VERY WET REGIME TO A DRIER WESTERLY FLOW ALOFT FROM WEST TO EAST OVER THE STATE EARLY NEXT WEEK. TONIGHT SHOULD BE ACTIVE AGAIN FOR SHOWERS AND STORMS OVER WESTERN AND CENTRAL NEW MEXICO. THE COMBINATION OF A MCV OVER SOUTH CENTRAL NM...ORIGINATING FROM FRIDAY NIGHTS CONVECTION...AS WELL AS A WEAK DISTURBANCE MOVING EASTWARD FROM EAST CENTRAL ARIZONA....WILL CONTRIBUTE TO THE POTENTIAL FOR HEAVY RAINFALL TONIGHT. IN ADDITION...STEERING FLOW HAS CHANGED WITH GENERAL STORM MOTION TO THE NORTH AND NORTHEAST OR EAST BUT CONTINUING TO BE RATHER SLOW. STORMS COULD ALSO MOVE OFF THE HIGHER TERRAIN OF SOUTHERN COLORADO TONIGHT INTO NORTHEAST NEW MEXICO. DRIER AIR SHOULD BEGIN TO PUSH INTO WESTERN NEW MEXICO SUNDAY SHIFTING THE FOCUS FOR SHOWERS AND STORMS INTO THE CENTRAL AND EAST...AND IN PARTICULAR THE NORTHEAST...WHERE A SURFACE BOUNDARY IS FORECAST TO BE DRAPED. WEST TO NORTHWEST WINDS MAY BECOME SOMEWHAT GUSTY ALONG THE CONTDVD AND ACROSS THE CENTRAL HIGHLANDS/WESTERN EAST CENTRAL PLAINS SUNDAY AFTERNOON BUT LOW LEVEL MOISTURE IS NOT EXPECTED TO BE SCOURED OUT SO MUCH THAT MIN RH VALUES FALL BELOW 15 PERCENT. OVERALL...VENTILATION IMPROVES SIGNIFICANTLY SUNDAY AFTERNOON. DRYING TREND CONTINUES MONDAY WITH ONLY ISOLD CONVECTION FORECAST FOR THE WESTERN HIGH TERRAIN. BEST CHANCES FOR WETTING RAIN WILL BE FOUND FROM THE SANGRE DE CRISTO MTS EASTWARD TO THE TX BORDER. VENTILATION WILL BE GOOD TO EXCELLENT FOR THE VAST MAJORITY OF THE FORECAST AREA. BOTH MIN AND MAX RH VALUES TREND DOWNWARD AFFECTING OVERNIGHT RECOVERIES MONDAY NIGHT...ESPECIALLY IN THE NORTHWEST PLATEAU AND PORTIONS OF THE MIDDLE RGV. THERE REMAINS DECENT MODEL AGREEMENT ON A TREND OF MOISTURE RETURNING DURING THE LATTER HALF NEXT WEEK AS THE UPPER HIGH CENTER SHIFTS NORTHWARD OUT OF OLD MEXICO. THE FOCUS FOR WETTING RAIN WOULD APPEAR TO BE THE NORTHERN AND WESTERN HALVES OF THE FORECAST AREA...LOOKING SOMEWHAT LIKE A TRADITIONAL MONSOON PATTERN. && .AVIATION... 18Z TAF CYCLE UPPER HIGH CENTER TO REMAIN OVER NORTHWEST OLD MEXICO NEXT 24 HOURS BUT WLY WINDS ALOFT TO BECOME MORE PREDOMINANT BY 12Z SUNDAY OVER NRN NM AS SFC LEE TROF REMAINS IN PLACE. SLOW AND ERRATICALLY MOVING CONVECTION EXPECTED PRIOR TO 06Z ESPECIALLY WRN AND CENTRAL NM. MTS OCCASIONALLY OBSCURED IN MAINLY MVFR CIGS/VSBYS IN TSRA SFC WND GUSTS 35KT. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 63 86 62 90 / 70 40 30 5 DULCE........................... 53 78 52 84 / 70 60 30 10 CUBA............................ 53 81 53 86 / 70 60 30 10 GALLUP.......................... 58 83 58 85 / 60 20 20 10 EL MORRO........................ 54 77 53 80 / 60 20 20 10 GRANTS.......................... 58 84 57 85 / 60 20 20 10 QUEMADO......................... 55 80 55 83 / 50 30 20 10 GLENWOOD........................ 59 85 59 87 / 40 20 20 5 CHAMA........................... 46 76 47 75 / 70 60 30 20 LOS ALAMOS...................... 55 78 57 82 / 60 40 30 10 PECOS........................... 54 76 56 79 / 60 40 30 10 CERRO/QUESTA.................... 53 75 53 79 / 60 50 30 20 RED RIVER....................... 45 71 45 72 / 60 70 50 30 ANGEL FIRE...................... 45 73 44 76 / 60 60 50 20 TAOS............................ 53 79 51 84 / 60 40 30 10 MORA............................ 52 75 53 80 / 60 60 50 20 ESPANOLA........................ 59 82 59 87 / 60 40 20 5 SANTA FE........................ 57 80 58 82 / 60 30 20 10 SANTA FE AIRPORT................ 59 83 59 85 / 60 30 20 10 ALBUQUERQUE FOOTHILLS........... 63 85 65 88 / 60 30 20 5 ALBUQUERQUE HEIGHTS............. 65 87 66 89 / 60 20 20 5 ALBUQUERQUE VALLEY.............. 64 88 66 92 / 60 20 20 5 ALBUQUERQUE WEST MESA........... 63 88 65 93 / 60 30 20 5 LOS LUNAS....................... 63 87 65 91 / 60 20 20 5 RIO RANCHO...................... 63 89 64 93 / 60 30 20 5 SOCORRO......................... 65 92 66 97 / 60 20 20 5 SANDIA PARK/CEDAR CREST......... 57 82 59 86 / 60 40 30 10 TIJERAS......................... 57 81 60 85 / 60 30 20 10 MORIARTY/ESTANCIA............... 57 81 57 85 / 60 30 30 10 CLINES CORNERS.................. 56 79 58 83 / 50 40 30 10 GRAN QUIVIRA.................... 58 82 59 86 / 50 30 30 10 CARRIZOZO....................... 62 83 64 89 / 40 30 20 10 RUIDOSO......................... 56 75 57 81 / 50 40 30 20 CAPULIN......................... 56 78 55 82 / 40 60 60 30 RATON........................... 57 83 57 88 / 40 60 50 20 SPRINGER........................ 58 84 58 88 / 40 60 50 20 LAS VEGAS....................... 56 79 57 84 / 50 50 40 10 CLAYTON......................... 63 87 62 89 / 30 50 60 20 ROY............................. 61 83 62 88 / 30 60 50 20 CONCHAS......................... 68 89 67 95 / 30 30 40 10 SANTA ROSA...................... 66 88 66 94 / 30 30 30 10 TUCUMCARI....................... 68 92 70 98 / 20 20 30 10 CLOVIS.......................... 64 88 66 95 / 10 20 30 10 PORTALES........................ 63 88 65 95 / 10 20 20 10 FORT SUMNER..................... 67 88 69 95 / 20 20 20 10 ROSWELL......................... 69 91 70 98 / 20 30 20 10 PICACHO......................... 62 84 64 91 / 30 40 20 10 ELK............................. 58 77 61 84 / 50 40 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ501>519-521. && 34
Hazardous weather outlook, Jul 27, 5:46 AM MDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 546 AM MDT SAT JUL 27 2013 NMZ501>540-281200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 546 AM MDT SAT JUL 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT LOCALLY HEAVY RAINFALL IS LIKELY TODAY FOR AREAS ALONG AND WEST OF THE CONTINENTAL DIVIDE. RAINFALL WILL SPREAD EAST TOWARD THE NORTHERN HIGH TERRAIN AND THE RIO GRANDE VALLEY TONIGHT. LOCALIZED AREAS OF FLASH FLOODING ARE POSSIBLE...ESPECIALLY FOR RECENTLY BURNED FORESTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN UPPER LEVEL TROUGH PUSHING EAST ACROSS THE AREA SUNDAY WILL INCREASE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND A FEW STRONG THUNDERSTORMS OVER EASTERN NEW MEXICO. THERE IS STILL POTENTIAL FOR LOCALLY HEAVY RAINFALL FOR THE NORTHERN HIGH TERRAIN SUNDAY. THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL DECREASE MONDAY AND TUESDAY...THEN INCREASE ONCE AGAIN WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
In the hours before
Local storm report, Jul 27, 9:59 AM MDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
959 AM MDT SAT JUL 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 3 W ALBUQUERQUE 35.12N 106.67W
07/26/2013 BERNALILLO NM COCORAHS
LARGE TREE LIMBS DOWN AT MATTHEW AND RIO GRANDE.
0720 PM TSTM WND GST 3 W ALBUQUERQUE 35.12N 106.67W
07/26/2013 M65 MPH BERNALILLO NM COCORAHS
MATTHEW AND RIO GRANDE.
&&
EVENT NUMBER ABQ1301274
EVENT NUMBER ABQ1301275
JFLocal storm report, Jul 27, 10:00 AM MDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1000 AM MDT SAT JUL 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND DMG 4 S ALBUQUERQUE 35.06N 106.62W
07/26/2013 BERNALILLO NM NWS EMPLOYEE
I25 AND GIBSON.
&&
EVENT NUMBER ABQ1301259
JFThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 6:10 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 110 min |
| Jul 26, 6:27 PM MDT | Flash Flood Warning | ABQ | Sandoval, Santa Fe | 5 hr |
| Jul 26, 6:51 PM MDT | Areal Flood Advisory | ABQ | Socorro | 84 min |
| Jul 26, 6:51 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval, Santa Fe | 5 hr |
| Jul 26, 7:21 PM MDT | Areal Flood Advisory | ABQ | Socorro | 114 min |
| Jul 26, 7:24 PM MDT | Special Weather Statement | ABQ | Bernalillo | 51 min |
| Jul 26, 7:32 PM MDT | Special Weather Statement | ABQ | Bernalillo | 43 min |
| Jul 26, 7:35 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 40 min |
| Jul 26, 7:54 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Torrance, Valencia | 4 hr |
| Jul 26, 9:24 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 111 min |
| Jul 26, 10:22 PM MDT | Flash Flood Warning | ABQ | Lincoln, Socorro | 3 hr |
| Jul 26, 11:39 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval, Socorro, Valencia | 111 min |
| Jul 27, 12:55 AM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| Jul 27, 1:14 AM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 3 hr |
| Jul 27, 9:35 AM MDT | Flash Flood Watch | ABQ | 10 hr | |
| Jul 27, 1:49 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 116 min |
| Jul 27, 2:28 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 2 hr |
| Jul 27, 2:57 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Jul 27, 3:46 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 119 min |
| Jul 27, 4:57 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 93 min |
| Jul 27, 5:03 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 117 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.